# SDR QXEA200301231

- Difficulty date: October 3, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,859 hours, 4,371 cycles
- Engine: Pwc PW150A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- HORIZONTAL STABILIZER FORWARD MOUNT SHIMS SHOW SIGNS OF SHIMS SEPARATING AND STARTING TO CURL.  REPAIRED IAW Q400 SRM TASK 55-10-00-000-801.
